Korean J. Math.  Vol 25, No 2 (2017)  pp.201-209
DOI: http://dx.doi.org/10.11568/kjm.2017.25.2.201

The mass formula of self-orthogonal codes over $\mathbf {GF(q)}$

Kwang Ho Kim, Young Ho Park

Abstract


There exists already mass formula which is the number of self orthogonal codes in $GF(q)^n$, but not  proof of it. In this paper we described some theories about finite geometry and by using them proved the mass formula when $q=p^m$, $p$ is odd prime.

Keywords


mass formula, self-orthogonal codes.

Subject classification

94B05.

Sponsor(s)



Full Text:

PDF

References


V.S. Pless, The number of isotropic subspace in a finite geometry, Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei 39 (1965), 418–421. (Google Scholar)

V.S. Pless, On the uniqueness of the Golay codes, J. Combin. Theory 5 (1968), 215–228. (Google Scholar)

Simeon Ball and Zsuasa Weiner, An Introduction to Finite Geometry (2011). (Google Scholar)

Simeon Ball Finite Geometry and Combinatorial Applications, Cambridge University Press ( 2015). (Google Scholar)

R.A.L. Betty and A. Munemasa, Mass formula for self-orthogonal codes over Zp2 , J.Combin.Inform.System sci., (Google Scholar)

J.M.P. Balmaceda, R.A.L. Betty and F.R. Nemenzo, Mass formula for self-dual codes over Zp2 , Discrete Math. 308 (2008), 2984–3002 . (Google Scholar)

Y.H. Park, The classification of self-dual modular codes, Finite Fields and Their Applications 17 (5) (2011), 442–460. (Google Scholar)

W. Cary Huffman and Vera Pless, Fundamentals of error correcting codes, Cambridge University Pless, New York, 2003. (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr